Betnesol side effect for universal alopecia?

I was taking Betnesol medicine 3 years ago for universal alopecia. because of betnesol I got a weight in my body and also stretch marks. but when I stop this medicine again I lost my hair. Now I again want to start this medicine. I do daily work out and My diet is good now. I want to ask from you what is the... show more I was taking Betnesol medicine 3 years ago for universal alopecia. because of betnesol I got a weight in my body and also stretch marks. but when I stop this medicine again I lost my hair.

Now I again want to start this medicine. I do daily work out and My diet is good now. I want to ask from you what is the reason behind my stretch marks the medicine side effect or because of me getting fat.

If the stretch marks side effect is because of getting fat I can control my weight with exercise please help me regarding this.

Thanks & Regard
1 answer 1